# SDR SWAA2024072510897

- Difficulty date: July 9, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 192F WITH LIGHT SURFACE CORROSION AT ANTENNA BASE AND BONDING SEAL DAMAGE<[01] RECEIVED NEW PANEL 192F PART:654A0004-613 PANEL WILL BE INSTALL ON (TTG8Q00TMJJR);[02] VERIFIED STEP 1  AUDIT C/W REF. MPM 52.02.02
